# SDR 2001FA0000600

- Difficulty date: August 17, 2001
- Submitted: December 7, 2001
- Operation: General aviation
- Aircraft: N68SE
- Make and model: Piper PA-23-250
- Aircraft serial: 273780
- Engine: Lyc TIO540*
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 16106900
- Condition: Cracked
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION, FOUND LEFT INNER MAIN WHEEL HALF CRACKED IN THE BEAD AREA ORIGINATING FROM BRAKE ATTACHMENT PLATE RIVETS.
